Gabapentin is increasingly prescribed for neuropathic pain. The drug is not metabolized and excreted by the kidney. Gabapentin-induced myositis is extremely rare. The mechanism of myositis induced by gabapentin is not fully understood and autoimmune and idiosyncrasy were suggested. We report a case of gabapentin-induced myositis in a unilateral upper limb in a 25year-old Saudi male on the first dose of oral gabapentin 100mg. The patient was diagnosed with cervical radiculopathy and presented with neck pain, which radiates down to the lateral side of the upper limb up to the right thumb finger. The pain did not respond to various drugs including etoricoxib and baclofen. Thus, gabapentin was started with steroid injection. However, the patient presented with right hand swelling next day, all investigations including ultrasound were normal and a diagnoses of gabapentin-induced myositis was diagnosed after resolution of the swelling after the disappearance of the swelling and exclusion of all other possible causes. Previously reported cases (seven) were mostly among elderly patients with renal impairment and other comorbidities and taking high doses of gabapentin. Gabapentin-induced myositis is rare, the mechanism of development remained to be elucidated, we reported a case of young male with normal renal profile and small dose of gabapentin pointing to the possibility of allergic reaction.